When Meds are the Problem…

Ironically enough, someone commented on my last post about how maybe some of the drugs I’m on are part of the problem with my digestive issues recently. They were right about part of it at least. Turns out the stomach pain and nausea (and possibly some of the constipation) were caused by all the NSAIDS they had been giving me for the migraines lately. The toradol shots, the ibuprofen and naproxen I was told were safer than the other pain relievers when it comes to rebound headaches, etc.

So, now it seems I’ve developed ulcers and gastritis. Yikes. No more NSAIDS for me, at least for right now. They also found a hiatal hernia, but didn’t know if that was actively causing any problems at this point as it didn’t look very big yet.

So, now I’m just chilling out at home, eating bland foods, watching horror movies on tv, reading on my new Kindle Fire, and letting my body heal.